MathSciNet Relay Station
MathSciNet bibliographic data
MR2429186 (2010d:30028) 30C80 (26A33)
Ibrahim, Rabha W.; Darus, Maslina Subordination and superordination for univalent solutions for fractional differential equations. J. Math. Anal. Appl. 345 (2008), no. 2, 871–879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement